Vyvanse and lortab

Common Questions and Answers about Vyvanse and lortab

vyvanse

Is it safe to be prescribed xanax for a vyvanse patient who suffers from panic and anxiety issues?
If I am having a good day then I do things. I am also on placquenil, darvocet, lortab, flexeril and lyrica. I use my lyrica according to my pain level because of the side effects of increase appetite and weight gain. Having rheumatoid you surely don't want to be heavy. Taking an early medical retirement was not so bad. I have more money now than I did when I was working. When working you seems to keep putting yourself in more bills. I say go for it and enjoy the rest of your life.
I was prescribed Topamax along with an appetite suppressant (Adipex) for weight loss a bit over a year ago and stopped taking them after two and a half months. I did not lose all of the weight I had wanted to, but most of it. I had gained 55 pounds while on Paxil over the course of two and a half years. By taking a combination of the two medicines, I lost 22 pounds the first month, 10 pounds the second month, and 8 pounds the first half of the third month.
i think i need a medicine change, i'm on prozac, abilify, xanax, lortab (for joint, carpal tunnel and back pain), soma (for muscle spasms), mobic (an nsaid for inflamation), nexium (for acid reflux), colestid ( for irritable bowel syndrome), vyvanse (for adhd), and i think that's it. but my psychiatrist won't even consider changing my meds even though i'm still having so many problems. i think i need cymbalta to help with the pain or something else. the abilify doesn't work good enough either.
the stimulant would cut through the sedation and help with your energy level. Vyvanse is my favorite because it has a long, slow release pattern and doesn't 'drop off' at the end of the day. The second thought is to consider buprenorphine for your pain medication; it tends to cause less sedation than other opiates. On the other hand it does lead to tolerance, but all pain medications do that. Other ideas from readers?
I am now repeating this to myself alot as I know all it will take is for me to take that first Lortab and I will be right back at square one again... hold your head up girl... you have done a good job this far and you can continue to do it with sheer determination and faith.... by the way ... coffee and energy shots don't work for me either... I finally just did my own independent research on different vitamins and came up with a good combo that works for me....
i also take abilify (for mania) and xanax for anxiety and panic, vyvanse for adhd and a host of other meds from lortab and soma's(muscle relaxer) to nexium(for acid reflux) and mobic (for joint pain). i'm quitting smoking tomorrow so i'm sure the xanax and soma's will come into play, i usually don't take them everyday but i might take them as prescribed until i get through the rough first week. if you ever need to talk i'm here, just send a not or message.
I went back to my doctor three months ago, the same one who knew I was a drug addict, and i convinced him to give me klonopin again, as well as temezepam, and he also prescribed me vyvanse as well. No opiates though, but I do still take them.
Hi everyone! My question is how do I ask for something stronger without sounding like a "pill seeker" or drug abuser? My Lortab 10mg is like regualr tylenol to my pain. They already have me on Cymbalta, Lyrica, Lortab10mg, Soma, Xanax and Ambien BUT I AM IN SUCH PAIN! It is unreal! I know it's not a good idea to double up or whatever but I have in desparation- it does not help! My legs give me the worst trouble. I take magnesium, calcium and a few other natural things.
i was never prescribed to them, they just kinda found their way into my life and before i knew it i was hooked. now i never actually took them for any reason other than the high (i usually crushed and snorted them). i am on day 8 after quitting cold turkey and as all of you already know the first 3-4 days were the physically the worst. i feel a lot better now except the psychological stuff i have to deal with. i feel severly depressed at times and i suffer strong cravings.
I am on two 5-500 mg lortab pills a day, and three 100 mg neurontin a day. I am 2 weeks short on my pills cause I am now addicted to them. I have been taking up to 9 a day.. I am down to 1 and a half pills. Now I am having to come down off of the lortab for the next 2 weeks. I am one day in and its already getting bad.. I have no energy what so ever.. and I'm having severe insomnia, and restless leg syptoms.. I literally have no energy or get up and go about me.. I really need this medicine..
This forum is a place for people to come and share experiences with FMS and CFS. Some of you may have a diagnosis from your doctor, some of you may be seeking an answer for undiagnosed symptoms and some of you may be a relative or friend of one who is suffering. This is a great place to learn more and to gain support from others who suffer as well. In addition to the community here, MedHelp also offers tools to help you and your doctor in your road to wellness.
So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
MedHelp Health Answers